# SDR R61A201805160607

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 17086139005
- Condition: Corroded
- Location: Fuselage
- Part time: 22,305 hours, 15,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OUT OF SERVICE IN HEAVY CHECK, MAINTENANCE FOUND AFT CABIN FLOOR AT FR88, LBL 40" CREASE BEAM CORRODED REF NR 6243413, ALSO FOUND AFT CABIN FLOOR AR FR90 LBL 33" CREASE BEAM CORRODED REF NR 6243411 AND AFT CABIN FLOOR AT FR 89 LBL 36" CREASE BEAM CORRODED. ALL DISCREPANCIES WERE EVALUATED AND CORRECTIVE ACTION WAS REMOVED AND REPLACED CREASE BEAM IAW SRM 51-40-08 PAGES 1-4. THIS AIRCRAFT REMAINS OUT OF SERVICE FOR DURATION OF THE HEAVY CHECK COMPLETION.
